TitleReducing sequencing complexity in dynamical quantum error suppression by Walsh modulation
Publication TypeJournal Article
Year of Publication2011
AuthorsHayes D, Khodjasteh K, Viola L, Biercuk MJ
JournalPhysical Review A
Volume84
Issue6
Date Published12/2011
Short TitlePhys. Rev. A

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a Facebook message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo